Electron. J. Diff. Eqns., Vol. 2003(2003), No. 55, pp. 1-6.

A generalization of Schauder's theorem and its application to Cauchy-Kovalevskaya problem

Oleg Zubelevich

We extend the classical majorant functions method to a PDE system which right hand side is a mapping of one functional space to another. This extension is based on some generalization of the Schauder fixed point theorem.

Submitted November 27, 2002. Published May 5, 2003.
Math Subject Classifications: 35A10.
Key Words: Cauchy-Kovalevskaya problem, Schauder theorem.

Show me the PDF file (172K), TEX file, and other files for this article.

Oleg Zubelevich
Department of Differential Equations
Moscow State Aviation Institute
Volokolamskoe Shosse 4,
125871, Moscow, Russia
email: ozubel@yandex.ru

Return to the EJDE web page